# SDR MASA200500157

- Difficulty date: February 26, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 13,433 hours, 9,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RON MAINTENANCE AND SCHEDULED FOR A ROUTINE CHECK INSPECTION.  DURING THE WALK AROUND IT WAS DISCOVERED THE LT FORWARD EXTERIOR EMERGENCY LIGHT NOT ILLUMINATING.  MAINTENANCE REPLACED THE LIGHT BULB AND OPERATIONAL CHECKED GOOD.
